TORNIER INC PERFORM REV INSERT SZ 3/4, 39MM DIA, +0 VE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER + ADDITIVE, CEMENTED
Back to Search Results |
| Model Number |
DWS2390 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Paralysis (1997)
| Date of Event |
07/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The clinical operations team has performed at least 2 attempts to the investigation site in order to collect data related to this patient case.All available information is already documented within the complaint/pi.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
Patient reported since the surgery, she has been unable to use her right hand/wrist.Physician post-op examination resulted in a diagnosis of radial nerve palsy.